MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.50 x 28mm synergy drug-eluting stent was selected for used; however; the stent was no longer mounted onto the catheter when the stylet was removed.The procedure was completed with another of the same device and no patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy ii us mr 2.50 x 28mm stent delivery system was returned for analysis in 2 sections with the mandrel and stent protector attached, the mandrel was kinked at the port bond site.Mandrel pigtail cut to allow removal of stent protector and visual examination of stent.An examination of the crimped stent found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured and the result is within max crimped stent profile measurement.No damage to the balloon was noted.Crimp stent markings were visible on the exposed balloon wall without any signs of positive pressure applied to balloon.The balloon wings were tightly wrapped and folded.A visual examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual examination of the outer and inner lumen and mid-shaft section found a break 118.7cm distal to the distal end of strain relief at the port bond and damage to the port bond site with a tear in the plymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.50 x 28mm synergy drug-eluting stent was selected for used; however; the stent was no longer mounted onto the catheter when the stylet was removed.The procedure was completed with another of the same device and no patient complications were reported.Previously, it was reported that the stent was dislodged.Now, it is reported that stent damage occurred.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10928146
Report Number2134265-2020-16565
Device Sequence Number4295629
Product Code NIQ
UDI-Device Identifier08714729840275
UDI-Public08714729840275
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0024816287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1